Liver damage symptoms steroids

Lung disease: People with this condition often develop emphysema, with symptoms of a hacking cough, barrel-shaped chest, and difficulty breathing. If you have this condition and smoke or are exposed to tobacco smoke, it accelerates the appearance of emphysema symptoms and lung damage.

Liver disease: Alpha-1 antitrypsin deficiency also cause liver disease in some people with the condition, that include liver cancer, cirrhosis of the liver, an abnormally large liver (hepatomegaly), liver failure, and hepatitis. Liver damage from alpha-1 antitrypsin deficiency causes symptom of a swollen abdomen, swollen legs or feet, and jaundice.

Treatment of AATD depends upon the severity of symptoms. FDA approved drug for AATD is an orphan product called alpha-1-proteinase inhibitor (human), sold under the brand name "Prolastin."

The answer is that liver damage from acetaminophen occurs when the glutathione pathway is overwhelmed by too much of acetaminophen's metabolite, NAPQI. Then, this toxic compound accumulates in the liver and causes the damage. Furthermore, alcohol and certain medications such as phenobarbital, phenytoin ( Dilantin ), or carbamazepine ( Tegretol ) (anti- seizure medications) or isoniazid (INH, Nydrazid, Laniazid) - (anti- tuberculosis drug) can significantly increase the damage. They do this by making the cytochrome P-450 system in the liver more active. This increased P-450 activity, as you might expect, results in an increased formation of NAPQI from the acetaminophen. Additionally, chronic alcohol use, as well as the fasting state or poor nutrition , can each deplete the liver's glutathione. So, alcohol both increases the toxic compound and decreases the detoxifying material. Accordingly, the bottom line in an acetaminophen overdose is that when the amount of NAPQI is too much for the available glutathione to detoxify, liver damage occurs.

Unfortunately, once a patient has sustained damage to the liver, that damage is not reversible. However, by utilizing behavioral changes and an overall management system, chronic liver disease can be controlled and the damage to the liver can be delayed or even stopped in some cases. The most important step for a patient is to stop consuming alcohol. Also, being aware of diet requirements and avoiding overly fatty or hard to digest foods can help. Vitamins can be taken as well, increasing the levels of essential nutrients within a patient’s body. Regular visits to a local physician should be done to develop a plan to combat the disease and to monitor progress. In some cases, chronic liver damage can be treated by having a liver transplant. Chronic liver disease causes can be manageable sources or potentially fatal, but a doctor should always be consulted to decide upon the best course of action for those patients who have contracted a condition that may be the cause of liver problems.

Liver damage symptoms steroids

liver damage symptoms steroids

Media:

liver damage symptoms steroidsliver damage symptoms steroidsliver damage symptoms steroidsliver damage symptoms steroidsliver damage symptoms steroids

http://buy-steroids.org